# SDR DXTA2016010406149

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 9,705 hours, 7,659 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Cable
- Part number: 666400365
- Condition: Broken
- Location: Brake Sys
- Part time: 9,705 hours, 7,659 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE PEDAL ON LT SEAT HAS NO PRESSURE.  LT WEAR PIN WILL MOVE WHEN LT BRAKE ON THE RT SEAT IS PRESSED.  FOUND PILOT'S LT MIDDLE BRAKE CABLE BROKEN.  R & R CABLE WITH NEW IAW MM 32-44-10.  RIGGED & SAFETIED CABLE, TAXI CHECKED GOOD AT THIS TIME.
